$0.00
超过$50免运费*
English Site   |     商店地址与营业时间   |     促销海报   |    

Herron蓝瓶布洛芬,60粒

  Product ID: 55161

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Herron蓝瓶布洛芬,60粒

Herron蓝瓶布洛芬,60粒

产品号:55161
$7.49
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

一般信息

Herron Ibuprofen Blue provides effective relieft from pain and inflammation.

警告

Excessive use can be harmful. If you get an allergic reaction stop taking and see a doctor immediately. Not to be given to children under 12 years of age.

Do not take this product is you:

Have a stomach ulcer or other stomach disorder Have impaired kidney function or heart failure Are in the last 3 months of pregnancy Are allergic to ibuprofen, asprin or other anti-inflammatory medicines Unless a doctor has told you, don't use this product:

For more than a few days at a time With other medicines containing ibuprofen, asprin or other anti-inflammatory medicines With other medicines you are taking regularly If you have Asthma If you are pregnant If you are aged 65 or over

成分

Each tablet contains 200mg Ibuprofen

使用方法

Adult and Children 12 years and over:

Inital dose 2 tabsules, then 1 or 2 tabsules every 4-6 hours, as necessary. Take with water. Do not exceed recommended dose of 6 tabsules in 24 hours.
Rated 5 out of 5 by from australian made love that they are made in Australia
Date published: 2019-07-28
Rated 5 out of 5 by from Australian! Love Herron. They're Australian and cheaper than other leading brands. The ibuprofen works just as well as other brands. I especially love this very handy little bottle as it's so easy to use or carry with you. I find this bottle easier to use than the foil strips. Same goes for their paracetamol.
Date published: 2019-06-18
Rated 5 out of 5 by from Great price Happy with my purchase
Date published: 2019-05-10
Rated 5 out of 5 by from Great value! I bought this product earlier in the year. This is much better value than purchasing the smaller bottle. This product works really well.
Date published: 2019-02-21
  • y_2019, m_8, d_17, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.13
  • cp_1, bvpage1
  • co_hasreviews, tv_1, tr_13
  • loc_en_AU, sid_55161, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 2ms
  • REVIEWS, PRODUCT